Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 20, NWS Hastings, NE

May 7, 2014Mitchell County, Osborne County, Rooks County, Kansas

NWS Hastings, NE issued this wind advisory at May 7, 2014, 4:11 AM CDT for Mitchell County, Osborne County, Rooks County, Kansas. It took effect at May 7, 2014, 1:00 PM CDT. It was in force for 4 min.

The area

The counties it named.

The facts

Issued
May 7, 2014, 4:11 AM CDT (09:11 UTC)
In effect from
May 7, 2014, 1:00 PM CDT
Expired
May 7, 2014, 1:04 PM CDT
In force
4 min
Issued by
NWS Hastings, NE

Counties Mitchell County, KS, Osborne County, KS, Rooks County, KS

The radar

The Grand Island radar (KUEX), 110 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5061 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WWUS73 KGID 070911
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
411 AM CDT WED MAY 7 2014

...STRONG SOUTH-SOUTHWEST WINDS FOR THIS AFTERNOON...

KSZ017>019-071700-
/O.NEW.KGID.WI.Y.0020.140507T1800Z-140508T0100Z/
ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PLAINVILLE...STOCKTON...OSBORNE...
DOWNS...BELOIT
411 AM CDT WED MAY 7 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. 

* TIMING...WINDS WILL GRADUALLY INCREASE THIS MORNING...REACH
  ADVISORY-LEVEL SPEEDS THIS AFTERNOON...AND GRADUALLY SUBSIDE
  THIS EVENING...ALTHOUGH REMAINING BREEZY.

* WINDS...SUSTAINED FROM THE SOUTH-SOUTHWEST AT SPEEDS GENERALLY
  25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT
  TIMES DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS...ESPECIALLY
  ON EAST-TO-WEST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PFANNKUCH
2 follow-up statements
801 
WWUS73 KGID 071656
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1156 AM CDT WED MAY 7 2014

KSZ017>019-080100-
/O.CON.KGID.WI.Y.0020.140507T1800Z-140508T0100Z/
ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PLAINVILLE...STOCKTON...OSBORNE...
DOWNS...BELOIT
1156 AM CDT WED MAY 7 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...


* WIND...FROM THE SOUTHWEST AT AROUND 30 MPH...ACCOMPANIED BY
  GUSTS OF 40 TO PERHAPS 45 MPH.

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND AND
  DRIVING MAY BE DIFFICULT AT TIMES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BRYANT
617 
WWUS73 KGID 071804
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
104 PM CDT WED MAY 7 2014

KSZ017>019-071915-
/O.CAN.KGID.WI.Y.0020.000000T0000Z-140508T0100Z/
ROOKS-OSBORNE-MITCHELL-
104 PM CDT WED MAY 7 2014

...WIND ADVISORY IS CANCELLED...

THE WIND ACROSS THE AREA THROUGH EARLY THIS AFTERNOON HAS NOT
INTENSIFIED AS MUCH AS IT WAS EXPECTED TO...AND IT IS UNLIKELY THE
WIND THROUGH THE REST OF THIS AFTERNOON WILL BE STRONG ENOUGH TO
JUSTIFY A WIND ADVISORY. THE WIND ADVISORY...WHICH WAS IN EFFECT
FOR THE AREA...HAS BEEN CANCELLED AS A RESULT.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at May 7, 1:02 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 7, 1:02 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
102 AM CDT WED MAY 7 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 403 PM CDT TUE MAY 6 2014

MAP ANALYSIS INDICATES AN UPPER TROPOSPHERIC TROUGH AXIS OVER THE
WESTERN CONUS...WITH A RIDGE OVER THE EAST. ENHANCED UPPER
TROPOSPHERIC FLOW EXTENDS FROM THE SOUTHWESTERN CONUS...NORTHEAST
INTO THE NORTHERN PLAINS...AND THEN SOUTHEAST INTO THE GREAT LAKES
REGION AND MID-ATLANTIC. UPPER TROPOSPHERIC FLOW OVER OUR AREA
MAXES OUT AT AROUND 45KTS NEAR 35000FT AGL PER 12Z SOUNDING DATA
FROM KLBF AND KOAX. WATER VAPOR IMAGERY INDICATES INCREASED UPPER
TROPOSPHERIC MOISTURE EXTENDING FROM THE SOUTHWESTERN CONUS INTO
THE PLAINS AHEAD OF THE WESTERN CONUS TROUGH AXIS. WATER VAPOR
IMAGERY ALSO INDICATES A CLOSED CIRCULATION DEVELOPING WITHIN THE
BASE OF THE WESTERN CONUS TROUGH AXIS. AT THE SURFACE AN AREA OF
LOW BAROMETRIC PRESSURE IS NOTED OVER WESTERN KANSAS AND EASTERN
COLORADO. A WARM FRONT IS NOTED EXTENDING FROM THE SURFACE LOW
INTO CENTRAL AND NORTHEAST KANSAS. THIS WARM FRONT REMAINS SOUTH
OF OUR CWA FOR THE MOST PART AND AS A RESULT...THE LOWER
TROPOSPHERIC WIND FIELD ACROSS OUR AREA REMAINS FROM THE EAST.

GUIDANCE FROM THE NAM...OPERATIONAL GFS...EC AND SREF-MEAN ALL
SUGGEST THE WESTERN CONUS UPPER TROPOSPHERIC TROUGH...AS WELL AS
THE EMBEDDED CLOSED LOW...WILL DRIFT EAST THROUGH THE NEXT 24
HOURS...LIKELY NEARING THE ROCKY MOUNTAIN RANGE BY 00Z THURSDAY.
AT THE SURFACE...THE AREA OF LOW BAROMETRIC PRESSURE OVER WESTERN
KANSAS AND EASTERN COLORADO IS EXPECTED REMAIN STATIONARY BUT
STRENGTHEN SOMEWHAT THROUGH THE NEXT 24 HOURS. THIS SHOULD ALLOW
THE WARM FRONT...CURRENTLY EXTENDING ACROSS CENTRAL AND
NORTHEASTERN KANSAS...TO LIFT NORTH INTO OUR AREA THROUGH THE NEXT
24 HOURS. THIS WILL ALLOW THE LOWER TROPOSPHERIC WIND FIELD ACROSS
OUR AREA TO BECOME MORE SOUTHERLY THROUGH THE NEXT 24 HOURS. IN
ADDITION TO THE WARM FRONT...GUIDANCE ALSO SUGGESTS A DRY LINE
WILL PUSH EAST/NORTHEAST FROM THE CENTRAL HIGH PLAINS...LIKELY
CLEARING THE SOUTH/SOUTHEASTERN ONE-HALF OF OUR CWA WEDNESDAY
AFTERNOON.

AN OVERALL LACK IN OMEGA SUGGESTS DRY CONDITIONS WILL BE OBSERVED
ACROSS OUR AREA TONIGHT...A SOLUTION SUPPORTED BY QPF FIELDS FROM
THE NAM...EC AND SREF-MEAN. A ~50KT JET AXIS JUST ABOVE THE
BOUNDARY LAYER IS EXPECTED TO DEVELOP FROM SOUTH CENTRAL KANSAS
INTO NORTHEASTERN KANSAS AND SOUTHEASTERN NEBRASKA TONIGHT. AT
THIS TIME HOWEVER...THIS JET AXIS IS EXPECTED TO REMAIN SOUTHEAST
OF OUR AREA...THUS RELEGATING ANY APPRECIABLE THERMAL ADVECTION
AND MOISTURE CONVERGENCE TO OUR SOUTHEAST AS WELL. THIS WILL NEED
TO BE MONITORED TONIGHT TO ENSURE CONVECTIVE ACTIVITY...IF
REALIZED...DOES NOT SNEAK INTO OUR EAST/SOUTHEASTERN COUNTIES BUT
AT THIS TIME...DRY CONDITIONS HAVE BEEN PRESENTED IN THE OFFICIAL
FORECAST FOR TONIGHT. ALTHOUGH THERE WILL MULTIPLE AREAS OF LOWER
TROPOSPHERIC CONVERGENCE AND LIFT ACROSS OUR AREA ON
WEDNESDAY...ALONG THE WARM FRONT AND ALONG THE DRY LINE...AN
OVERALL LACK IN SYNOPTIC OMEGA AND A HEALTHY LOWER TROPOSPHERIC
CAPPING INVERSION SUGGESTS CONVECTIVE DEVELOPMENT WILL NOT BE
REALIZED ON WEDNESDAY AFTERNOON. AS A RESULT...DRY CONDITIONS ARE
ALSO FORECAST ACROSS OUR CWA DURING THE DAY WEDNESDAY.

THE STRENGTHENING AREA OF LOW BAROMETRIC PRESSURE OVER WESTERN
KANSAS AND EASTERN COLORADO WILL PROVIDE A STRENGTHENING LOWER
TROPOSPHERIC PRESSURE GRADIENT ACROSS OUR AREA DURING THE DAY
WEDNESDAY. A BLEND OF MET/NAM AND MAV/GFS GUIDANCE SUGGESTS A
SUSTAINED WIND OF 15-25KTS WILL BE REALIZED ACROSS MUCH OF OUR
AREA...WITH THE STRONGEST WIND EXPECTED ACROSS OUR SOUTHERN CWA.
THE PASSAGE OF THE AFOREMENTIONED DRY LINE SHOULD ALSO ALLOW FOR
BOUNDARY LAYER MIXING TO BETWEEN 650MB AND 600MB ACROSS MUCH OF
THE CWA WEDNESDAY AFTERNOON...WITH A 45-55KT WIND WAITING NEAR THE
TOP OF THE BOUNDARY LAYER...THE STRONGEST WIND ONCE AGAIN EXPECTED
ACROSS SOUTHERN PORTIONS OF OUR CWA. GIVEN ALL THIS...IT CERTAINLY
SEEMS SOME LOCATIONS ACROSS OUR CWA...MOST LIKELY OUR KANSAS
COUNTIES...COULD FLIRT WITH WIND ADVISORY CRITERIA BUT AT THIS
TIME...IT SEEMS MARGINAL AND WILL DEFER TO FUTURE SHIFTS TO MAKE
THE FINAL DETERMINATION ON POTENTIAL WIND ADVISORY ISSUANCE. FOR
NOW WENT AHEAD WITH A SUSTAINED WIND OF 20-25KTS...WITH GUSTS NEAR
35KTS...ACROSS NORTH CENTRAL KANSAS WEDNESDAY AFTERNOON AND
EVENING...AND A SLIGHTLY WEAKER SURFACE WIND AT POINTS FARTHER
NORTH.

BIGGEST CONCERN THROUGH THE NEXT 24 HOURS WILL BE THE POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS...BUT THIS IS COVERED IN THE
FIRE WEATHER DISCUSSION BELOW.

LOWER TROPOSPHERIC WARM AIR ADVECTION WILL BEGIN TO INCREASE
ACROSS OUR AREA TONIGHT AS THE AFOREMENTIONED WARM FRONT
NEARS/CLEARS THE AREA...THUS RESULTING IN A WARMER NIGHT TONIGHT
WHEN COMPARED TO EARLY THIS MORNING. GUIDANCE PRESENTED OVERNIGHT
LOWS IN THE 50S TO NEAR 60...AND SUCH HAS BEEN PRESENTED IN THE
OFFICIAL FORECAST. CONTINUED LOWER TROPOSPHERIC WARM AIR
ADVECTION...ALONG WITH A VERY DRY LOWER TROPOSPHERIC AIR MASS
WORKING IN BEHIND THE DRY LINE...SHOULD PROMOTE A VERY WARM DAY ON
WEDNESDAY...WITH HIGHS IN THE 80S AND 90S CURRENTLY EXPECTED
ACROSS MUCH OF THE AREA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 403 PM CDT TUE MAY 6 2014

THERE WILL BE SEVERAL DAYS WILL SMALL CHANCES OF RAIN IN THE
EXTENDED. TEMPERATURES WILL GENERALLY BE VERY CLOSE TO NORMAL FOR
THIS TIME OF YEAR. THERE WILL BE A CHANCE FOR THUNDERSTORMS
THURSDAY AND THEN AGAIN OVER THE WEEKEND INTO EARLY NEXT WEEK.

THE EXTENDED WILL BEGIN WITH AN UPPER LEVEL DISTURBANCE PASSING
OVER THE CENTRAL PLAINS...AND A VORTICITY MAX WILL BE LOCATED OVER
CENTRAL/WESTERN PARTS OF THE CENTRAL PLAINS BY 18Z THURSDAY. THE
TIMING AND EXACT TRACK OF THE ASSOCIATED SURFACE LOW WILL
BASICALLY BE THE DECIDING FACTOR ON WHETHER OR NOT WE SEE ANY
THUNDERSTORM ACTIVITY...OR PRECIPITATION IN GENERALLY FOR THAT
MATTER. AT THIS TIME IT APPEARS WE WILL BE DRY-SLOTTED...WITH THE
MAJORITY OF THE PRECIPITATION TO OUR NORTH AND EAST WEDNESDAY
NIGHT INTO THURSDAY...AS THE LOW BASICALLY TRACKS NORTHEAST RIGHT
OVER THE HEART OF THE CWA. IN THE WAKE OF THE LOW...WE BASICALLY
GO INTO A ZONAL PATTERN ALOFT WITH A COUPLE WEAK PERTURBATIONS
PASSING OVER TO THE NORTH...UNTIL THE NEXT NOTEWORTHY SYSTEM
SUNDAY. THERE WILL BE SOME INSTABILITY AROUND OVER THE
WEEKEND...SO WE COULD SEE A FEW THUNDERSTORMS OVER THE WEEKEND AND
INTO THE BEGINNING OF NEXT WEEK. THERE ARE DISPARITIES BETWEEN THE
GFS AND THE ECMWF...WHICH MAKES THE OVERALL CONFIDENCE FOR PRECIP
CHANCES VERY LOW AT THIS TIME. SUNDAY BEING THE BIGGEST
DISPARITY...WITH THE EC VERY WET AND THE GFS COMPLETELY DRY IN THE
AFTERNOON.

TEMPERATURES WILL BE RIGHT AROUND NORMAL FOR THIS TIME OF
YEAR...AROUND THE 60S AND 70S FOR HIGHS...AND LOWS BASICALLY IN
THE 40S AND 50S THROUGH MOST OF THE EXTENDED. IT APPEARS THURSDAY
NIGHT WILL BE THE COOLEST NIGHT...WITH PLACES ACROSS OUR NORTH AND
NORTHEAST GETTING DOWN INTO THE UPPER 30S FOR A LOW. ORD IS
CURRENTLY FORECAST TO HIT 36 DEGREES THAT NIGHT. WINDS ARE RIGHT
AROUND 10 MPH...SO PATCHY FROST MIGHT NOT BE OUT OF THE QUESTION
FOR NORTHEASTERN PARTS OF THE CWA...ESPECIALLY IF WIND SPEEDS
DECREASE AND SKIES BECOME ANY CLEARER. WILL HOLD OFF ON THIS FOR
NOW THOUGH SINCE AREAS ARE BARELY HITTING FROST TEMPS ACROSS OUR
NORTH AT THIS TIME.

&&

.AVIATION...(FOR THE 06Z KGRI TAF THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 101 AM CDT WED MAY 7 2014

HAVE LARGELY KEPT THE THEME FROM PREVIOUS TAF ISSUANCE...WITH THE
MAIN CHANGE BEING THAT MVFR CEILING WAS PULLED FROM A FEW HOURS
EITHER SIDE OF SUNRISE THIS MORNING...AS THAT POSSIBILITY SEEMS TO
DIMINISHING WITH TIME. AM ALSO NOT ALL THAT CONFIDENT THAT MVFR
VISIBILITY WILL FORM EITHER IN LIGHT FOG...BUT HAVE MAINTAINED A
5SM VISIBILITY MENTION FROM 10Z-14Z JUST IN CASE THIS STILL
OCCURS. OTHERWISE...THERE IS RATHER HIGH CONFIDENCE IN
RAIN/THUNDERSTORM-FREE CONDITIONS THROUGH THE NEXT 24 HOURS. AS
FOR SURFACE WINDS...THERE ARE SOME UNCERTAINTIES REGARDING BOTH
SPEED AND DIRECTION ESPECIALLY DURING THE AFTERNOON/EVENING HOURS
AS THAT WILL LARGELY DEPEND ON HOW AGGRESSIVELY SOUTHERLY WINDS
OVERTAKE THE AREA. FOR NOW...HAVE AIMED FOR A LIGHT/VARIABLE
BREEZE REGIME EARLY THIS MORNING GIVING WAY TO PREVAILING
SOUTHERLY SPEEDS SUSTAINED UP TO AROUND 15KT WITH GUSTS TO AROUND
20KT FOR MUCH OF THE AFTERNOON/EVENING...BUT THERE IS ROOM FOR
ERROR HERE AS KGRI COULD LIE WITHIN A TRANSITION ZONE BETWEEN
LIGHTER BREEZES TO THE NORTH AND EVEN STRONGER SOUTH-SOUTHWEST
WINDS NOT FAR TO THE SOUTH. DURING THE FINAL ONE-FOURTH OF THE
PERIOD MAINLY AFTER SUNSET WEDNESDAY NIGHT...SOME DECENT LOW LEVEL
WIND SHEAR (LLWS)COULD MATERIALIZE AS SOUTH-SOUTHWESTERLY WINDS
ARE FORECAST TO RAMP UP INTO THE 35-45KT RANGE MAINLY BETWEEN
500-1500 FT AGL...BUT WILL HOLD OFF ON A FORMAL TAF INCLUSION FOR
NOW GIVEN THIS POSSIBILITY IS WELL INTO THE SECOND HALF OF THE
PERIOD.

&&

.FIRE WEATHER...
ISSUED AT 403 PM CDT TUE MAY 6 2014

A STRONG SURFACE WIND IS EXPECTED ACROSS MUCH OF THE AREA
WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. AT THIS TIME...A
SUSTAINED WIND OF 17-25KTS IS EXPECTED GENERALLY SOUTHEAST OF A
LINE FROM ALMA...TO HASTINGS AND YORK...INCLUDING NORTH CENTRAL
KANSAS. AFTERNOON BOUNDARY LAYER MIXING TO BETWEEN 650MB AND 600MB
WILL LIKELY RESULT IN VERY LOW DEW POINT READINGS BY MID TO LATE
WEDNESDAY AFTERNOON...THUS RESULTING IN RELATIVE HUMIDITY READINGS
IN THE 10- 20% RANGE ACROSS THE SAME AREA. GIVEN ALL THIS...OPTED
TO GO AHEAD WITH A RED FLAG WARNING...AGAIN ROUGHLY ALONG AND
SOUTHEAST OF A LINE FROM ALMA...TO HASTINGS AND YORK AND INCLUDING
NORTH CENTRAL KANSAS...VALID 17Z WEDNESDAY THROUGH 02Z THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     NEZ063-064-075>077-083>087.

KS...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     KSZ005>007-017>019.

&&

SHORT TERM...BRYANT
LONG TERM...GUERRERO
AVIATION...PFANNKUCH
FIRE WEATHER...BRYANT
Hazardous weather outlook, May 6, 3:51 PM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
351 PM CDT TUE MAY 6 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
071200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
351 PM CDT TUE MAY 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A RED FLAG WARNING...WHICH IS ISSUED WHEN CONDITIONS WILL SUPPORT
RAPID FIRE GROWTH...HAS BEEN ISSUED FOR NORTH CENTRAL KANSAS...AS
WELL AS PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND
SOUTHEAST OF A LINE FROM ALMA...TO HASTINGS AND YORK. THIS RED
FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON THROUGH EARLY
WEDNESDAY EVENING. PLEASE SEE THE LATEST RED FLAG WARNING PRODUCT
FOR ADDITIONAL INFORMATION.

A SOUTH OR SOUTHWEST WIND...SUSTAINED AT 25 TO NEAR 30 MPH WITH
GUSTS OF 35 TO 40 MPH...WILL BE REALIZED ACROSS PORTIONS OF NORTH
CENTRAL KANSAS WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY
EVENING.

CHANCES FOR THUNDERSTORMS CONTINUE IN THE FORECAST FOR VARIOUS
PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT...AND AGAIN SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT/GUERRERO

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.